MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported about an intraocular lens (iol) was explanted in secondary procedure due to blurry near vision.It was exchanged with a monofocal lens.Additional information has been requested.
 
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Based on information provided in the file, the root cause would be related to patient condition and was unrelated to a malfunction of the lens.The clinical reason for the event listed in the file indicated that the reason for the explant was due to "failure to adapt to multifocal".The form also indicated that the 21.5 diopter (add power +2.2/+3.2 diopter) lens was removed and replaced with a monofocal lens.The specific model and diopter for the replacement monofocal lens was not provided.This information suggests and supports that the replacement lens model was an improved selection for this patient's vison needs.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16672108
Report Number1119421-2023-00573
Device Sequence Number15113868
Product Code MFK
UDI-Device Identifier00380652415026
UDI-Public00380652415026
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberTFNT00
Device Catalogue NumberTFNT00U215
Device Lot Number12735757
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPLACEMENT- MONOFOCAL LENS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown